# SDR ASAA2019091430693

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 49,887 hours, 14,925 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 49,897 hours, 14,928 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES-RESETS WITH MASTER CAUTION. GROUNDED - YES. INTERROGATED LEFT AND RIGHT PACK ZONE TEMP CONTROLLERS. RIGHT PZTC "FLIGHT DECK TRIM VALVE" FAULT. BITE TEST PASSED. UNABLE TO DUPLICATE WITH APU. 115V AT PLUG D3886 ON THE CONTROL CABIN TRIM AIR VALVE. DUE TO HISTORY, REMOVED AND REPLACED CONT CABIN TRIM AIR VALVE AS A PRECAUTION (V00143) IAW AMM 21-61-21/400. GROUND VERIFICATION TEST IS GOOD. NO LEAKS NOTED.
